# SDR 98ZZZX2568

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Condition: Leak
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ENGINE SHUTDOWN, PUMP STARTED TO LEAK FLUID OUT TO THE DRAIN MAST.  PUMP CONTINUED TO LEAK.  REPLACED PUMP WITH NEW.  RECOMMENDED A RESEAL OR OVERHAUL OF PART.
